MAUDE Adverse Event Report: COOK INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY

COOK INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: ffl.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an unknown patient required a wittich nitinol stone basket for a biliary stone removal after percutaneous transhepatic biliary drainage procedure.During the procedure, the operator grabbed the stone and pulled it toward the sheath.While pulling the basket, the sheath separated from the hub.The separated section of the device remained outside the patient's body.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon further investigation, this event is not reportable.There is no information confirming device malfunction or serious injury.Replacement of device to complete procedure is negligible harm and does not meet the criteria for a reportable event.A review of risk documentation does not indicate that this event is likely to cause serious injury if it were to reoccur.As there are no recorded incidences of serious injury due to the complaint event, and it is not likely that serious injury would result if the event were to recur, per 21cfr part 803.50 the complaint event is considered not reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
WITTICH NITINOL STONE BASKET
Common Device Name
LQR DISLODGER, STONE BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10787869
Report Number1820334-2020-02011
Device Sequence Number11670124
Product Code LQR
UDI-Device Identifier00827002058774
UDI-Public(01)00827002058774(17)230130(10)NS10299769
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K170898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model NumberN/A
Device Catalogue NumberWNSB-12-24
Device Lot NumberNS10299769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1